# SDR 97FDEA00469

- Difficulty date: July 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N104FE
- Make and model: Boeing 727-22C
- Aircraft serial: 19198
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Oil Press Sw
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

97-0136 NR 1 LOW OIL BYPASS LIGHT CAME ON AFTER TAKEOFF.  NR 1 THRUST LEVER TO IDLE LIGHT OUT .30 SECONDS LATER LIGHT CAME ON AND STAYED ON.  OIL PRESS 48 PSI OIL TEMPERATURE NORMAL.  ENGINE SHUT DOWN AFTER 2 MINUTE WIND MILLING.  REMOVED AND INSPECTED MAIN OIL FILTER.  NO DEFECTS NOTED.  INSTALLED NEW FILTER.  REMOVED AND REPLACED LOW OIL PRESS SWITCH PER MAINTENANCE MANUAL 79-33-2.  CHECKED WIRING NO DEFECTS NOTED.  RAN NR 1 ENGINE PER JET RUN HANDBOOK.  LOW BYPASS LIGHT OPERATIONAL CHECKS NORMAL.  NO LEAKS NOTED.  OK FOR SERVICE.
